# SDR CALA2023012700233

- Difficulty date: January 27, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 125,478 hours, 19,542 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-33-3-7004 - DR 1R EXIT IDENTIFIER PWR SUPPLY INOP (M1552).  DR 1R EXIT IDENTIFIER PWR SUPPLY REPLACED AND TESTED NORMAL PER AMM 33-51-04
